# SDR MK1Y20230305018

- Difficulty date: March 5, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N206CM
- Make and model: Boeing 767-35H
- Aircraft serial: 26388
- Aircraft time: 116,246 hours, 20,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

REPAIR – EXTERNAL FUSELAGE SKIN, STA 1809 TO 1824, 4.0" ABOVE STR 22R: DURING MAINTENANCE INSPECTION AT IAI, SHOP FOUND AN UNDOCUMENTED DOUBLER REPAIR AT THE NOTED AREA. SIZE: 14.5"X15.5".
